Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
156 Doctors are Online

What are the causes for vein like prominence on penis?

DOCTOR OF THE MONTH - Dec 2013
Dec 2013
User rating for this question
Very Good
Answered by

Dermatologist
Practicing since : 2002
Answered : 4163 Questions
Question
Ive been with this problem for months. I have this vein like (bubble) that doesnt hurt. It changes in size depending on the day, if i touh it by moving the skin around and during an errection. ive been baaically trying to wait out. Im not sure if i need to take some kind of meds, vitamins, etc. tonmaybe help it go away. Over the months it has not expanded to larger then it has been.
Posted Tue, 7 Jan 2014 in Skin Hair and Nails
 
 
Answered by Dr. Sanjay Kumar Kanodia 32 minutes later
Brief Answer: Normal venules on penile skin Detailed Answer: Hi, Welcome and thanks for posting your query to healthcare magic. I can understand the concern for the vein like (bubble) prominence on penis. After reading your query and thoroughly analyzing the pictures let me reassure you that this is a totally normal feature of our penile skin on the glans area. To explain you medically- our penile skin is one of the thinnest skin on the body. It is such a thin skin that even the blood vessels are visible under it. The same thing is present in yourself also where these are basically very small venules (smaller branches of veins) which are actually visible. These can become enlarged or regress in size according to the filling of the blood. You may be wondering why these became prominent. It can be prominent in any body at any time and may regress totally by its own. There is no exact reason identified for the same but is considered due to friction produced either during sexual intercourse or during masturbation in young adult males. It is not at all a sign of any sexually transmitted disease or any type of illness. It is not a also a sign of any type of deficiency too. So any medicine is required in this case. Relieve your stress and do not worry for this normal appearance of penile skin. I hope you must be relaxed now. If you have any further queries I will be happy to help. With good health wishes, Dr Sanjay Kumar Kanodia MD- Dermatology & Sexually transmitted diseases
Above answer was peer-reviewed by
 
Follow-up: What are the causes for vein like prominence on penis? 16 minutes later
Thanks so much for your response. Do you think overtime it may go away? I read online somewhere that if you cease from masturbation or sexual intercourse and take iphuprophin for awhile it will reduce. Im not sure if that is accurate or not. And also, i looked into malanoma cancer, because i did go tanning in a bed for about 5 session in the past 6 years. I looked at pictures online of that. But, i dont think it looks the same. So i dont think i have that. Just thought id mention.
 
 
Answered by Dr. Sanjay Kumar Kanodia 1 hour later
Brief Answer: Kindly see the suggestions bleow Detailed Answer: Hi, Welcome again and thanks for your follow up. As per your further queries: - It will fade and totally regress by itself and there is no need of any medications for the same. - Do not even try any medications for the same. As this is not a disease so there is no medication required for the same. Do not waste your money as well as your time in searching one or the other medication. Even sometimes any of the medication can harm your body for unnecessary reason. - It is not at all related "even not miles close" to melanoma. It has no correlation to melanoma of the skin. SO accordingly do not think for the same. I hope you must be totally relaxed now. If you have any further queries I will be happy to help or if you do not then can close the query and rate the answer. With good health wishes, Dr Sanjay Kumar Kanodia MD- Dermatology & Sexually transmitted diseases
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Dermatologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor